# SDR SWAA2022030371184

- Difficulty date: February 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS500D AT LEVEL STR19LH SIDE FWD CARGO COMPARTMENT (1 EA) 2022-55509 / [01] REPLACED GUSSET LOCATED BS500D AT LEVEL STR19LH SIDE FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 B737-700 SRM 51-40-02 AND DW 143A7902 REV - PART NUMBER USED: 143A9481-6; P.O: 2021 198963 SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
